# SDR 20010112SG015

- Difficulty date: September 28, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N344HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1038
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 6100539
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FORWARD CARGO DOOR, DOOR MOUNTED LINK ARM HAS EXCESS MOTION AT DOOR ATTACH POINT.  REPAIRED FORWARD CARGO DOOR ATTACH POINTS IAW ZANTOP DRAWING NR L84-R01.  REF ZIAA00013.  (M)
